Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello!

I am female, and 22 years old.

I have been on The Regimen for about a month now.

I have 2 problems:

1. I have rash all over my body.

2. The Regimen doesn't work.

The first few days, I had no symptoms.

Then, at the third day my face swelled up, my eyes too, and it got dry. This got better after about a week after, and my face is okay now. Except the itching that comes with the rash, and the dryness around the eyes.

My rashes are red, and extremely itchy, they move all over my body, and some part of me is ALWAYS itching, it's terrible, and I can't do anything. I'm paralyzed. (Yes, I am going crazy!)

I have been taking BP almost every day, but sometimes not, and sometimes just as a spot treatment, and almost every day only once a day. The thing is, my rash stays the same, even if I take the BP or not. Maybe it is so deep in my blood now, that I have to wait it out for several days?

The thing is, my acne started clearing up. I have had blackheads since I was 13, and now, they're finally gone! It's amazing, nothing has ever done that before. And my other acne started to clear up as well, at least the first two weeks. Now, the last two weeks I've had a major breakout! I have many new pimples, and huge ones too. This, and the itching, I am not in a good place right now.

I'm too scared to stop the regimen, cause I really want it to work! I can live with the rash if I'm allergic, as long as it clears my acne, but I'm not even sure if I am allergic, or if I just react really bad.

Has anyone experienced anything like this before? Or any advise?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×